MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX 50CTMG/DL
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Codes Hyperglycemia (1905); Vomiting (2144)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.Note: manufacturer contacted customer in a follow-up call on 18-mar-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated he went to the doctor regarding the initial meter and ongoing issues with his blood sugar and the doctor put him on a continuous monitor.Customer stated he did not use the replacement product.He got the continuous monitor and is now using that instead of the true metrix.When asked for date of the doctor visit the customer disconnected the call; no further information was able to be obtained.
 
Event or Problem Description
Consumer reported complaint for error message (e-3).The customer feels well and did not report any symptoms.On (b)(6) 2026 customer stated he was not feeling well, he was vomiting and felt his blood glucose was high.Customer stated he tested his blood glucose with the true metrix and obtained a result of 230 mg/dl (did not disclose if fasting or non-fasting) and went to the er due to the symptoms.Customer stated he was tested there with their meter, and the result was 510 mg/dl (not disclosed if fasting or non-fasting).The customer did not recall how long between when he tested with the true metrix and the test done at the er.The diagnosis was high blood glucose and customer was given a shot.During the call, a back-to-back blood test was not performed by the customer; the meter immediately got to e-3 with clean test strip.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 12/17/2026 and per the customer the open vial date is 1 month ago.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24749639
Report Number1000113657-2026-00146
Device Sequence Number8779624
Product Code NBW
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TRUE METRIX 50CTMG/DL
Device Lot NumberZD6101S
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown